# SDR IPXA1564234

- Difficulty date: December 29, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313N30566
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ENG NACELLE STRUT AFT FAIRING AREA, NUTPLATE ATTACH ANGLE IS DAMAGED AT SEVERAL NUTPLATE LOCATIONS LOCATED AT FWD SIDE OF CUTOUT FOR PANEL 435AR (MARKED).  REMOVED, FABRICATED AND REPLACED NUTPLATE ATTACH ANGLE FRAME CORD. IAW SRM 51-40-02-0G, SRM 51-40-06-0G, SRM 51-40-08-OG, SRM 51-40-02-0G AND AMM 51-21-10-7
